# SDR CALA2017042301116

- Difficulty date: April 23, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 2969
- Aircraft time: 29,148 hours, 19,235 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53231639200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BETWEEN FR 26 AND FR27 STR 44 HAS CORROSION. REMOVED CORROSION PER SRM 51-73-00. ORIG THICKNESS .071, REMAINING THICKNESS IS .040 OUT OF LIMITS PER 53-21-13 FIG 202. FABRICATED & INSTALLED REPAIR ANGLE PER SRM 53-21-13 FIG 202. TREAT PRIME AND PAINT PER SRM 51-23-11.
